Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 198, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2012, 5:04 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 5:04 PM CDT (22:04 UTC)
- Expired
- Aug 8, 2012, 6:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 5:10 PM CDT | TSTM WND DMG | Welch, OK | TREES SNAPPED OFF AND MARBLE SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 2303 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
053 WUUS54 KTSA 082204 SVRTSA OKC035-041-115-082300- /O.NEW.KTSA.SV.W.0198.120808T2204Z-120808T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 504 PM CDT WED AUG 8 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 600 PM CDT * AT 502 PM CDT...A SEVERE THUNDERSTORM WAS CENTERED 5 MILES NORTHEAST OF BLUEJACKET...MOVING SOUTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... NARCISSA...AFTON...FAIRLAND...BERNICE...BERNICE STATE PARK... CLEORA...GROVE AND HONEY CREEK STATE PARK. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 306. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. && LAT...LON 3669 9462 3646 9494 3688 9519 3696 9502 TIME...MOT...LOC 2204Z 322DEG 25KT 3682 9499 $$
3 follow-up statements
259 WWUS54 KTSA 082226 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 526 PM CDT WED AUG 8 2012 OKC035-041-115-082300- /O.CON.KTSA.SV.W.0198.000000T0000Z-120808T2300Z/ CRAIG OK-DELAWARE OK-OTTAWA OK- 526 PM CDT WED AUG 8 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN OTTAWA...NORTHWESTERN DELAWARE AND EASTERN CRAIG COUNTIES... AT 519 PM CDT...A SEVERE THUNDERSTORM WAS CENTERED NEAR NARCISSA...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM OR OUTFLOW WINDS CREATED BY THIS STORM INCLUDE...AFTON...FAIRLAND...BERNICE...BERNICE STATE PARK...CLEORA...GROVE AND HONEY CREEK STATE PARK. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 306. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3685 9517 3694 9499 3669 9462 3646 9494 TIME...MOT...LOC 2225Z 323DEG 26KT 3675 9495 $$
396 WWUS54 KTSA 082243 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 543 PM CDT WED AUG 8 2012 OKC035-041-115-082300- /O.CON.KTSA.SV.W.0198.000000T0000Z-120808T2300Z/ CRAIG OK-DELAWARE OK-OTTAWA OK- 543 PM CDT WED AUG 8 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN OTTAWA...NORTHWESTERN DELAWARE AND EASTERN CRAIG COUNTIES... AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AFTON...MOVING SOUTH AT 15 MPH. STORM HAZARDS INCLUDE... DAMAGING WIND GUSTS TO 70 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FAIRLAND...AFTON...HONEY CREEK STATE PARK...BERNICE STATE PARK... BERNICE...GROVE AND CLEORA. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 306. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3678 9511 3689 9494 3669 9462 3646 9494 TIME...MOT...LOC 2243Z 338DEG 12KT 3673 9497 $$
796 WWUS54 KTSA 082257 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 557 PM CDT WED AUG 8 2012 OKC035-041-115-082307- /O.EXP.KTSA.SV.W.0198.000000T0000Z-120808T2300Z/ CRAIG OK-DELAWARE OK-OTTAWA OK- 557 PM CDT WED AUG 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OTTAWA...NORTHWESTERN DELAWARE AND EASTERN CRAIG COUNTIES EXPIRES AT 600 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3678 9511 3689 9494 3669 9462 3646 9494 TIME...MOT...LOC 2257Z 338DEG 12KT 3669 9495 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:43 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 8, 3:43 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 343 PM CDT WED AUG 8 2012 .DISCUSSION... ONGOING CONVECTION WILL MAINTAIN A RISK OF DAMAGING DOWNBURST WINDS ACROSS SE OK AND WESTERN AR INTO SUNSET...WITH ATTENTION THEN TURNING TO EXPANDING CONVECTION ACROSS THE CENTRAL PLAINS. THIS CONVECTION WILL BE FORCED BY A RESPECTABLE MID LEVEL WAVE FOR EARLY AUGUST...AND LIKELY DEVELOP SOUTH AND EASTWARD AFTER SUNSET. GIVEN THE DEEPLY MIXED AND NOT-YET OVERTURNED BOUNDARY LAYER IN PLACE ACROSS NE OK...THE CONVECTION WILL HAVE A GOOD CHANCE OF DEVELOPING INTO THE REGION. THE SOUTHWARD EXTENT SHOULD BE LIMITED BY THE ONGOING CONVECTION AND ITS EFFECTS ON STABILIZING THE BOUNDARY LAYER. THIS SCENARIO IS LARGELY SUPPORTED BY THE 18Z NAM AND HRRR OUTPUT. THE COLD FRONT ASSOCIATED WITH THE PASSING WAVE WILL MOVE INTO NE OK BY SUNRISE THURSDAY...AND THROUGH MUCH OF THE FORECAST AREA BY SUNSET THURSDAY. STORM CHANCES WILL RESIDE ALONG AND SOUTH OF THE BOUNDARY PRIMARILY DURING THE AFTERNOON HOURS ON THURSDAY. NOTICEABLY DRIER AND COOLER AIR WILL FOLLOW THE FRONT AND BRING TEMPS NEAR NORMAL FRIDAY AND SATURDAY. RAINFALL FOOTPRINTS...OR LACK THEREOF...MAY LARGELY AFFECT THE DEGREE OF COOLING GIVEN THE VERY WARM GROUND TEMPS AND LACK OF CLOUD COVER BEHIND THE FRONT. UPPER RIDGING WILL ATTEMPT TO EXPAND BACK EASTWARD OVER THE WEEKEND...THOUGH IT LOOKS TO BE SUPPRESSED FURTHER SOUTH AND NOT HAVE AS STRONG AS INFLUENCE AS RECENTLY. SOUTHERN PERIPHERY OF A PASSING WAVE MAY SUPPORT PRECIP LATE SUNDAY INTO MONDAY...OTHERWISE NO SIGNIFICANT PRECIP CHANCES ARE NOTED UNTIL POSSIBLY JUST BEYOND THIS FORECAST TIME FRAME. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 100 69 92 / 30 0 10 0 FSM 78 104 70 93 / 30 20 10 0 MLC 74 103 69 94 / 30 20 10 0 BVO 69 99 64 92 / 30 0 10 0 FYV 67 97 64 87 / 40 10 10 0 BYV 70 95 66 85 / 50 10 10 0 MKO 73 102 69 93 / 40 0 10 0 MIO 71 97 68 88 / 40 0 10 0 F10 75 102 70 93 / 30 10 10 0 HHW 75 103 73 95 / 30 30 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....07
Hazardous weather outlook, Aug 8, 12:50 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT WED AUG 8 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT WED AUG 8 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS ARE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL DEVELOPMENT WILL BE
LIKELY THROUGH THE AFTERNOON HOURS...WITH SOME SEVERE POTENTIAL
ESPECIALLY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DAMAGING DOWNBURSTS WILL BE THE BIGGEST SEVERE THREAT WITH THESE
STORMS...ALTHOUGH SOME LARGE HAIL POTENTIAL EXISTS AS WELL.
IN ADDITION TO THE AFTERNOON ACTIVITY...THUNDERSTORMS ARE EXPECTED
TO DEVELOP AND ORGANIZE OVER THE CENTRAL PLAINS AND MOVE SOUTHWARD
INTO PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING AND INTO THE OVERNIGHT. THESE STORMS WILL CONTAIN A THREAT
FOR MORE ORGANIZED DAMAGING WINDS.
THIS AFTERNOON...CONTINUED TRIPLE DIGIT HEAT WILL LEAD TO HEAT
INDICES NEAR 105 FOR MUCH OF EASTERN OKLAHOMA AND PART OF WEST
CENTRAL ARKANSAS. THE HOT WEATHER WILL ALSO FUEL A LIMITED FIRE
DANGER...ALTHOUGH OVERALL...LIGHTER WINDS WILL LEAD TO A
RELATIVELY LOW THREAT OF RAPID FIRE SPREAD. THE EXCEPTION TO THIS
WILL BE IF THUNDERSTORM OUTFLOWS IMPACT AN ONGOING FIRE...IN WHICH
CASE...FIRE SPREAD COULD BECOME QUICK AND ERRATIC.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
NORTHWEST FLOW ALOFT WILL KEEP A CHANCE OF THUNDERSTORMS THROUGH THE
DAY THURSDAY...AS A COLD FRONT MOVES THROUGH THE AREA. HIGH
PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY NIGHT AND BRING DRY
WEATHER ONCE AGAIN. THE DRIER CONDITIONS AND INCREASED WINDS
ASSOCIATED WITH THE FRONTAL PASSAGE WILL LEAD TO AN ELEVATED
THREAT OF RAPID FIRE SPREAD FOR THURSDAY AND FRIDAY. ANOTHER
FRONT WILL TRY TO MOVE INTO THE AREA ON SUNDAY...THEN STALL OUT.
THAT WILL PROVIDE A CHANCE OF THUNDERSTORMS SUNDAY THROUGH
TUESDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 8, 3:29 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT WED AUG 8 2012
ARZ029-OKZ070-072-074-076-082115-
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEBASTIAN AR-SEQUOYAH OK-
329 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
WESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SOUTHWESTERN SEQUOYAH
AT 328 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF TAMAHA TO 3 MILES SOUTH OF
CAMERON...MOVING SOUTHWEST AT 5 TO 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...WHITEFIELD...KEOTA...KANIMA...TAMAHA.
..GORE...POTEAU...HOWE...WISTER...SHADY
POINT...CAMERON...MILTON...PANAMA...BOKOSHE...ROCK
ISLAND...SPIRO...SCULLYVILLE...COWLINGTON...BRIARTOWN...WEBBERS
FALLS AND JENSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 50 MPH AND LOCALLY HEAVY RAINFALL.
LAT...LON 3488 9462 3526 9534 3556 9510 3517 9439
TIME...MOT...LOC 2028Z 037DEG 10KT 3539 9510 3509 9456Special weather statement, Aug 8, 4:08 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT WED AUG 8 2012
OKZ070>072-074-082145-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
408 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN HASKELL AND EASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
AT 407 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JUST SOUTH OF WEBBERS FALLS TO JUST SOUTH OF
ONAPA...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...TAMAHA...GORE...ONAPA...PORUM...WARNER AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 45 MPH AS WELL AS LOCALLY HEAVY RAIN.
LAT...LON 3557 9509 3539 9495 3525 9545 3529 9545
3530 9550 3544 9560
TIME...MOT...LOC 2107Z 327DEG 17KT 3546 9513 3537 9553Special weather statement, Aug 8, 4:20 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED AUG 8 2012
OKZ070-074>076-082200-
HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-
420 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
AT 419 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF KANIMA TO JUST SOUTHWEST OF SHADY
POINT...MOVING SLOWLY SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...KINTA...ENTERPRISE...WHITEF
IELD...KEOTA...KANIMA...FANSHAWE...SHADY POINT...MILTON...BOKOSHE
AND BRIARTOWN.
THESE STORMS WILL BE CAPABLE OF PRODUCING THUNDERSTORM OUTFLOW WIND
GUSTS TO 45 MPH.
LAT...LON 3538 9497 3510 9459 3490 9500 3525 9544
TIME...MOT...LOC 2119Z 253DEG 8KT 3535 9504 3511 9468Special weather statement, Aug 8, 4:43 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT WED AUG 8 2012
OKZ057-058-082215-
CRAIG OK-OTTAWA OK-
443 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG AND OTTAWA
AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WELCH...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...AFTON...FAIRLAND...
NARCISSA...PYRAMID CORNERS...BLUEJACKET AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3680 9477 3664 9505 3698 9529 3701 9524
3701 9501
TIME...MOT...LOC 2143Z 324DEG 10KT 3696 9513Special weather statement, Aug 8, 4:55 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED AUG 8 2012
OKZ049-073>076-082230-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
455 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...WESTERN LE FLORE...EASTERN PITTSBURG...
NORTHERN PUSHMATAHA AND LATIMER
AT 451 PM CDT...THE LEADING EDGE OF STRONG THUNDERSTORM OUTFLOW
WIND WAS FROM JUST NORTHWEST OF TO GOWEN TO JUST NORTH OF
KIAMICHI...MOVING SOUTHWEST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
NCLUDE...LEWISVILLE...ENTERPRISE...
WILBURTON...YANUSH...HIGGINS...BE NGAL...DAMON...GOWEN...
PANOLA...RED OAK...TALIHINA...MCALESTER...HARTSHORNE...
HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS...BLOCKER...
FEATHERSTON...QUINTON...CLAYTON...TUSKAH
OMA...KIAMICHI...SARDIS...ROBBERS CAVE STATE PARK AND TALIMENA STATE
PARK.
THIS OUTFLOW WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 30 OR 45 MPH.
LAT...LON 3529 9540 3512 9527 3493 9504 3481 9486
3451 9536 3468 9563 3481 9577 3497 9589
TIME...MOT...LOC 2151Z 047DEG 21KT 3508 9563 3492 9552
3479 9536 3469 9519Special weather statement, Aug 8, 5:03 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT WED AUG 8 2012
OKZ071-073-082245-
MCINTOSH OK-PITTSBURG OK-
503 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HANNA...MOVING
SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...EUFAULA...HANNA...VERNON...RAIFORD...VIVIAN...
CROWDER...INDIANOLA...CANADIAN AND ARROWHEAD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3516 9599 3528 9599 3535 9583 3529 9545
3525 9545 3495 9589 3515 9601
TIME...MOT...LOC 2203Z 313DEG 13KT 3520 9586The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Aug 7, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 33 min |
| Aug 8, 1:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Aug 8, 1:13 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Aug 8, 1:52 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 20 min |
| Aug 8, 2:07 PM CDT | Special Weather Statement | TSA | LeFlore | 38 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Aug 8, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Aug 8, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 24 min |
| Aug 8, 2:23 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Aug 8, 2:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Aug 8, 2:34 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Aug 8, 2:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Aug 8, 3:29 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Aug 8, 4:08 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Aug 8, 4:20 PM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Aug 8, 4:43 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Aug 8, 4:55 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 35 min |
| Aug 8, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Aug 8, 5:34 PM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Aug 8, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 56 min |
| Aug 8, 5:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Aug 8, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 51 min |
| Aug 8, 5:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Aug 8, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Aug 8, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 40 min |
| Aug 8, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Aug 8, 6:35 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 85 min |
| Aug 8, 6:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.